# SDR DU4R0507134

- Difficulty date: June 30, 2005
- Submitted: June 30, 2005
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N311FL
- Make and model: Boeing 737-3S1
- Aircraft serial: 24856
- Aircraft time: 43,795 hours, 26,381 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASES IN DENTS AND ON TOP OF STRINGER 27R AT BS 951 - 952 A/Y = 24.7 A/Y 1.875 X .076.
